# SDR AALA202401160315

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,173 hours, 24,495 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT, ENGINE NUMBER 2 AFT FUEL PUMP ILLUMINATED. AS PER FIM TASK 28-22-00-810-805, REMOVE AND REPLACED TANK 2 AFT BOOST PUMP LOW PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL CHECK GOOD.
